# SDR C2XA05TY025

- Difficulty date: February 28, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 5,594 hours, 3,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Attach Fitting
- Part number: 110049
- Condition: Damaged
- Location: Emergency Batter
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TYS FLIGHT 3459 FROM AVL EMERGENCY LIGHTS ON WITH THE SWITCH IN OFF POSITION.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY TRAY AND OPS CHECK WAS GOOD.  AIRCRAFT APPROVED FOR SERVICE.  LOGGED IN LOG BOOK PAGE 1041870.
